Publications

Peer-reviewed journal articles:

4.)P. Fu, G. Schnücke and Y. Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes. Mathematics of Computation. Published electronically: March 5, 2019 .
DOI: https://doi.org/10.1090/mcom/3417
3.)L. Friedrich, G. Schnücke, A. R. Winters, D. C. D. R. Fernández, G. J. Gassner and M. H. Carpenter. Entropy Stable Space-Time Discontinuous Galerkin Schemes with Summation-by-Parts Property for Hyperbolic Conservation Laws. Journal of Scientific Computing 80 (2019), 175–222.
DOI: https://doi.org/10.1007/s10915-019-00933-2
2.)C. Klingenberg, G. Schnücke and Y. Xia. An Arbitrary Lagrangian-Eulerian Local Discontinuous Galerkin Method for Hamilton-Jacobi Equations. Journal of Scientific Computing 73 (2017), 906-942.
DOI: https://doi.org/10.1007/s10915-017-0471-2
1.)C. Klingenberg, G. Schnücke and Y. Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: analysis and application in one dimension. Mathematics of Computation 86 (2017): 1203-1232.
DOI: https://doi.org/10.1090/mcom/3126

Submitted manuscripts

1.)G. Schnücke, N. Krais, T. Bolemann and G. J. Gassner. Entropy Stable Discontinuous Galerkin Schemes on Moving Meshes with Summation-by-Parts Property for Hyperbolic Conservation Laws.
arXiv preprint: arXiv:1812.09093.

Conference proceedings

1.)C. Klingenberg, G. Schnücke and Y. Xia. (2018) An Arbitrary Lagrangian-Eulerian Discontinuous Galerkin Method for Conservation Laws: Entropy Stability. In: Klingenberg C., Westdickenberg M. (eds) Theory, Numerics and Applications of Hyperbolic Problems II. HYP 2016. Springer Proceedings in Mathematics & Statistics, vol 237. Springer, Cham. https://doi.org/10.1007/978-3-319-91548-7_16